# SDR 97ZZZX3440

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10460
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D1384N
- Condition: Shorted
- Location: Left Side
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IND/PIA - IN-FLIGHT, THE LEFT ENGINE FIRE WARNING LIGHT CAME ON.  THE FLIGHT CREW ACCOMPLISHED THE EMERGENCY CHECK LIST AND LANDED WITHOUT ANY OTHER PROBLEMS.  AFTER TROUBLESHOOTING, THE MECHANIC FOUND A BAD FIRE WARNING LOOP.  THE SYSTEM CHECKED GOOD IAW THE FOKKER MM AFTER THE LOOP WAS REMOVED AND REPLACED.
